OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6645

Title: Equazioni differenziali del primo ordine con secondo membro discontinuo rispetto all'incognita
Authors: Cambini, Alberto
Querci, Sauro
Issue Date: 1969
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Alberto Cambini, Sauro Querci, "Equazioni differenziali del primo ordine con secondo membro discontinuo rispetto all'incognita", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 1 (1969), pp. 89-97.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
1 (1969)
Abstract: In questo lavoro è esposto un teorema di esistenza ed unicità per un'equazione differenziale del primo ordine con secondo membro suscettibile di discontinuità assai generale.
This article treats an existence and uniqueness theorem for a first order differential equation with discontinuos right-hand member.
URI: http://hdl.handle.net/10077/6645
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.01 (1969)

Files in This Item:

File Description SizeFormat
CambiniQuerciRendMat01.pdf568.56 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.